# SDR MWEA 95258

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE EXTERIOR ANGLE AT STA 867 FUSELAGE TO VERTICAL STABILIZER ATTACH POINT WAS FOUND CRACKED 1.5 IN LENGTH.  MAINTENANCE FABRICATED NEW ANGLE AND INSTALLED IAW SRM 53-09 FIG 23.  RETURNED A/C TO SERVICE.
